| Model Number |
MT22719-BLU |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that the receiver initialized without a manual restart.The receiver was returned for evaluation.An external visual inspection was performed and passed.A receiver charge and boot was performed and passed.A functional test was performed and passed relevant testing.The log was downloaded and reviewed finding no errors related to the complaint.The receiver case was opened, and an internal visual inspection was performed and passed.Confirmation of the complaint was not confirmed.No injury or medical intervention was reported.